# SDR FDEA202211042730

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 41,727 hours, 22,049 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE PASSING THRU 12000 FT, ENG 2 LOOP A FAULT WENT ON & OFF.  PACK 2 FAULT CAME ON & WENT OFF, MAIN CARGO SMOKE ILLUMINATED FOR 15 SECS  WENT OFF, CAME BACK ON FOR 15 SECS & WENT OFF, CAME BACK ON FOR APPROX 1  MIN.  COMPLIED WITH ECAM, DECLARED AN EMERGENCY & LANDED.  CFR SHOT THERMAL IMAGING & SHOWED NO FIRE INDICATION ON TAXI IN MAIN CARGO  SMOKE ILLUM INTERMIT 2-3 TIMES.  DURING PREP FOR MAINT, TAXI RUN ELECTRIC  HYD PUMP.  HAD STRONG ODOR OF HYD FUILD IN COCKPIT.  FOUND UPPER CARGO FULL OF HYD MIST.  ON FURTHER INSPECT FOUND HYD LINE UNION  LEAKING IN LOWER FWD CARGO.  FOUND HYD LINE WITH PIN HOLE.  R & R HYD LINE.   PERFORMED HYDC LINE LEAK CHECK IAW AMM 29-00-00-06  LEAK CHECKED GOOD.
